| Catalog Number |
Y338H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/19/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent a caesarean section procedure on (b)(6) 2019 and suture was used.When pulling the suture after putting several stitches on the subcutis, the suture was broken near the swage part.Another package was used with no problem.Further details are not provided.There were no adverse consequences to the patient.